Revista mexicana de física
versão impressa ISSN 0035-001X
AGUILAR-IBANEZ, C.; SUAREZ-CASTANON, M.S. e GUZMAN-AGUILAR, F.. A hamiltonian control approach for the stabilization of the angular velocity of a rigid body system controlled by two torques. Rev. mex. fis. [online]. 2008, vol.54, n.4, pp. 265-270. ISSN 0035-001X.
We present a Hamiltonian control approach for the stabilization of a rigid body system that is controlled by two torques. The stabilization strategy consists in solving a feasible matching condition in order to derive a feedback controller which forces the closed-loop system to be globally asymptotically stable.
Palavras-chave : Control of rigid body system; nonlinear control; Lyapunov stability.